MathSciNet Relay Station
MathSciNet bibliographic data
MR2857421 (2012j:60107) 60G40 (60G51 91G20)
Moroz, A. G.; Shevchenko, G. M. The structure of the stopping domain in a Lévy model. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 84 (2011), 102--110; translation in Theory Probab. Math. Statist. No. 84 (2012), 107–115
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement